Global stability of a multistrain SIS model with superinfection and patch structure

Dénes, Attila, Muroya, Yoshiaki, Röst, Gergely: Global stability of a multistrain SIS model with superinfection and patch structure.
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 43 (17). pp. 9671-9680. ISSN 0170-4214 (2020)

[img]
Preview
Text
GlobalstabilityofamultistrainSISmodelwithsuperinfectionandpatchstructure.pdf - Accepted Version

Download (300kB) | Preview
Item Type: Article
Journal or Publication Title: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Date: 2020
Volume: 43
Number: 17
Page Range: pp. 9671-9680
ISSN: 0170-4214
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31360962
DOI id: https://doi.org/10.1002/mma.6636
Date Deposited: 2020. Aug. 12. 09:12
Last Modified: 2020. Dec. 17. 09:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19333

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year